# SDR R7MR35517

- Difficulty date: July 16, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N30LG
- Make and model: Snias AS350*
- Aircraft serial: 5065
- Engine: Allsn 250C20
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 647511011
- Part serial: 247
- Condition: Inoperative
- Location: Fuel Level
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL LEVEL TRANMITTER INOPERATIVE UPON INSTALL.  PEGS HIGH AT ANY LEVEL ABOVE 5 PERCENT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
